Diabetes-related causes of Unsteady gait
Our information shows that 1
causes of Unsteady gait are related to
diabetes, or a family history of diabetes (from a list of 41
These diseases and conditions may be more likely causes of Unsteady gait if the patient has diabetes,
is at risk of diabetes, or has a family history of diabetes.
More Information on Diabetes
All Causes of Unsteady gait
The full list of all possible causes for Unsteady gait described in various sources is as follows:
See full list of possible disease causes of Unsteady gait
Drug side effect causes of Unsteady gait
The following drugs, medications, substances or toxins
may possibly cause Unsteady gait
as a side effect.
[See detailed list of 3
drug side effect causes of Unsteady gait
Drug interaction causes of Unsteady gait:
Drug interactions may be a possible cause of Unsteady gait
- Bumex (Bumetanide) and Cibalith-S interaction
- Diachlor (Chlorothiazide) and Cibalith-S interaction
- Diuril (Chlorothiazide) and Cibalith-S interaction
- Diucardin (Hydroflumethiazide) and Cibalith-S interaction
- Saluron (Hydroflumethiazide) and Cibalith-S interaction
[See detailed list of 116
drug interaction causes of Unsteady gait
Conditions listing medical symptoms: Unsteady gait:
The following list of conditions
have 'Unsteady gait' or similar
listed as a symptom in our database.
This computer-generated list may be inaccurate or incomplete.
Always seek prompt professional medical advice about the cause
of any symptom.
Select from the following alphabetical view of conditions which
include a symptom of Unsteady gait or choose View All.
» Next page: Glossary
Medical Tools & Articles:
Tools & Services:
Forums & Message Boards
- Ask or answer a question at the Boards: